Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Spinor sheaves on singular quadrics
HTML articles powered by AMS MathViewer

by Nicolas Addington PDF
Proc. Amer. Math. Soc. 139 (2011), 3867-3879 Request permission


We define, using matrix factorizations of the equation of $Q$, reflexive sheaves on a singular quadric $Q$ that generalize the spinor bundles on smooth quadrics. We study the first properties of these spinor sheaves, give a Horrocks-type criterion, and show that they are semi-stable, and indeed stable in some cases.
Similar Articles
Additional Information
  • Nicolas Addington
  • Affiliation: Department of Mathematics, Imperial College London, London SW7 2AZ, United Kingdom
  • Email:
  • Received by editor(s): June 8, 2010
  • Received by editor(s) in revised form: September 29, 2010
  • Published electronically: March 21, 2011
  • Additional Notes: This work was supported in part by the National Science Foundation under grants no. DMS-0354112, DMS-0556042, and DMS-0838210.
  • Communicated by: Lev Borisov
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 3867-3879
  • MSC (2010): Primary 14J70, 14J60, 14J17, 15A66; Secondary 13D02
  • DOI:
  • MathSciNet review: 2823033